# SDR SCNA20250603187

- Difficulty date: June 3, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N836SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40251
- Aircraft time: 46,246 hours, 18,754 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT OVEN A/C LEFT SMOKES, NEEDS TO BE CLEANED ( NON-ESSENTIAL EQUIPMENT AND FURNISHING (NEF) )	- RESOLUTION: CLEANED AFT GALLEY OVEN #3 OPS CHECK GOOD REF AMM 25-31-01. THIS CLEARS MEL 25-10 MDDR# 131761
